# SDR VNAA202504020030

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: CC670101491
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR - WITHIN 546.65FH ACCOMPLISH A PERMANENT REPAIR AT DISCREPANT AREA IN ACCORDANCE WITH APPROVED PROCEDURES OR REPLACE PART.   ENGINEERING COMMENTS: REPLACE ANCHOR NUT AS PER CRJ 900 SRM.  SUMMARY: ELONGATE HOLE ON ACCESS PANEL DOOR (PN: CC670 10149 1) WAS REPAIRED PER EA 57-2025-0256 REV. - - SECTION III-PERMANENT REPAIR. AND EVALUTED, SHEARED SCREW WAS REMOVED ON SETTLEMENT AREA AND NO DAMAGE WAS FOUND ON NUT PER CRJ900 SRM 51-41-02-001-001-A01.
